# SDR DALA2022110707188

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N180DN
- Make and model: Boeing 767332
- Aircraft serial: 25985
- Aircraft time: 131,412 hours, 19,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 180 IN AFT CREW REST , CORNER EXIT SIGN DOES NOT ILLUMINATE. CORRECTIVE ACTION: PERFORMED EMERGENCY LIGHT OPS CK PER B767 AMM 33-51. OPS CK NML. (9527050)
